# SDR ASAA2014112209725

- Difficulty date: November 22, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 26,147 hours, 8,148 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning Message
- Condition: False Activation
- Location: Apu Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU MAINT LIGHT ILLUMINATED AFTER APU START.  ACFT GROUNDED.  PERFORMED APU BITE AND FOUND ERROR MSG 49-91227, LOW OIL QTY. INSPECTED APU AND FOUND OIL LEVEL ON THE FULL POSITION ON SIGHT GLASS, IAW AMM 12-13-31. PERFORMED LOW OIL QTY FAULT ISOLATION REF TASK 49-90, TASK 804, APU OPS CHECKED GOOD, NO MORE FAULTS.
